MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HV TRACH; HUMID-VENT HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HUDSON HV TRACH; HUMID-VENT HEAT AND MOISTURE
Model Number IPN044386
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported: the "patient experienced throat swelling and red mark after using product".Device removed and a different device was used.Additional information stated that patient had small abrasion from the device.Polysporin topical treatment used.No serious or permanent injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and no abnormalities were found.The product was assembled correctly.A device history record review was performed on the lot number reported and no relevant findings were identified.The manufacturing site reports that a 100% visual exam is conducted after the assembly process; therefore, any defects would be detected prior to release from the manufacturing facility.The complaint report states that the device was used for one and a half weeks on the patient.The ifu for this product states to replace every 24 hours or as needed to prevent accumulation of secretions.In addition, the trach vent is designed for single use only and must not be cleaned and reused.Reuse of the device creates a potential risk of serious injury or infection.Reprocessing of medical devices intended for single use only may result in degraded performance or a loss of functionality.The complaint could not be confirmed as there were no issues found with the returned device.

Brand Name
HUDSON HV TRACH
Common Device Name
HUMID-VENT HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13497529
Report Number8040412-2022-00040
Device Sequence Number4113389
Product Code BYD
UDI-Device Identifier04026704348145
UDI-Public04026704348145
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2025
Device Model NumberIPN044386
Device Catalogue Number41112
Device Lot NumberKMZ20M0073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown